MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3543001
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Breast Cancer (1759); Seroma (2069)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: late-onset seroma, breast cancer.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
"[safety_note]"impacted product number:(b)(4)|product name:sx mpp gel 300cc|notes: it was reported that a female patient who underwent breast reconstruction revision surgery with mentor sx mpp gel 300cc gel breast implants on (b)(6) 2015 experienced a right-sided late-onset seroma.Per the information provided, the patient believes they are experiencing a late seroma on the right side, accompanied by a change in the shape of their breast.Per the event description, "it's on the same side of her breast cancer".Patient scheduled for removal on (b)(6) 2025.No further details were provided.Should more information become available, this note will be updated and the case will be reassessed.
 
Additional Manufacturer Narrative
Per additional information received on april 9, 2026, the patient also experienced right sided rupture and decided to do the replacements in another date.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On april 13, 2026, mentor became aware that follow up#1 failed to report that the rupture was symptomatic.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Per additional information received on june 30, 2026, the patient underwent bilateral replacement with unspecified mentor implants on (b)(6)2026.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key20518226
Report Number1645337-2024-12438
Device Sequence Number15656161
Product Code FTR
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2019
Device Catalogue Number3543001
Device Lot Number6885378
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer04/09/2026
04/13/2026
06/30/2026
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date04/10/2026
04/14/2026
07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale